Bipartite regular graphs with fixed diameter

Share/Save/Bookmark

Broersma, H.J. and Göbel, F. (1995) Bipartite regular graphs with fixed diameter. Networks, 26 (3). pp. 139-144. ISSN 0028-3045

open access
[img]
Preview
PDF
414kB
Item Type:Article
Copyright:© 1995 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71175
Official URL:http://dx.doi.org/10.1002/net.3230260303
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140716